# SDR HEEA955913

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230H
- Make and model: Bolkms BK117A4
- Aircraft serial: 7136
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1179405105
- Condition: Reads High
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE READS HIGH 8 DEGREES TO 800.  UNIT RECEIVED INSTALLED ON AIRCRAFT.
